# SDR DALA2024040103934

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UKNKNOWN
- Condition: Corroded
- Location: Bs 200-214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SUPPORT BTW STA 200-214 AND X=-56 PAX CABIN (W1). SUMMARY OF NRC 00464: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA 200-214 AND X=-56 PAX CABIN WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-08-0G AND 51-41-01-0G. (LP #0267742)
